EconPapers    
Economics at your fingertips  
 

Asymptotics for orthogonal polynomials off the circle

R. Khaldi and R. Benzine

Journal of Applied Mathematics, 2004, vol. 2004, issue 1, 37-53

Abstract: We study the strong asymptotics of orthogonal polynomials with respect to a measure of the type dμ/2π+∑j=1∞Ajδ(z−zk), where μ is a positive measure on the unit circle Γ satisfying the Szegö condition and {zj} j=1∞ are fixed points outside Γ. The masses {Aj} j=1∞ are positive numbers such that ∑j=1∞Aj

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1110757X04304092

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2004:y:2004:i:1:p:37-53

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2004:y:2004:i:1:p:37-53